# SDR DALA2021090705265

- Difficulty date: September 4, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 69,683 hours, 25,733 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 AT DEPT. 1R DOOR WOULD NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS FROM 1R DOOR GRIT BAR + CYCLED DOOR OPS CHK PER B757 AMM 52-11. (7925874)
